Dermatology Community
itchy, slightly red, peeling skin on shaft of penis
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

itchy, slightly red, peeling skin on shaft of penis

About 1 week after unprotected sexual intercourse the underside of the shaft of my penis began to itch and the skin began to peel, there is maybe 3 small red dots, slightly raised, that have not grown/scabbed over for the 2 weeks since symptoms began showing up.  (it has been nearly 3 weeks since intercourse) The itching is starting to annoy me and I've begun research into what it could be.  Also after the sex I did not wash off the partners natural lubrication off my penis for approximately 10 hours after intercourse.  If I masturbate the skin comes off and it becomes sore to the touch.  If I wash the area with a washcloth the same thing happens. When the skin grows back (usually 1-2 days) it is very dry to the touch and easily peels. When the skin is removed there are red blotches until the skin grows back.  I do not believe it is herpes as I did not find peeling skin to be a symptom and the few red bumps haven't scabbed over or open up, although I have not yet been tested.  Is there any insight I can receive into this?
Related Discussions
563773_tn?1374250139
Hello,
I cannot confirm anything without examination but it can be due to eczema or contact dermatitis.
Eczema is a form of chronic dermatitis (rash).Allergic reaction is one of the important causes of eczema.Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.
If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.Other possibilities like balanitis xerotica obliterans,psoriasis and xerotic eczema have to be ruled out.

Hope it helped. Take care and pls do keep me posted on how you are doing and if you have any additional queries.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
Avatar_m_tn
Blank
PMDER1
San francisco, CA
Avatar_f_tn
Blank
diane493
209987_tn?1334790318
Blank
tschock
AB